# SDR 2022F00172

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: General aviation
- Aircraft: N28DC
- Make and model: Amd FALCON900B
- Aircraft serial: 139
- Aircraft time: 9,926 hours, 4,967 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1015FAUL6K01155
- Part serial: 10UL00871
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OVERHAUL BY FLIGHTPATH CRS #5FSR433B IT WAS FOUND BY MAINTENANCE THAT THE RAFT WOULDN'T FIT IN IT'S ORIGINAL POSITION. IT HAS BEEN SENT BACK 3 TIMES TO THE CRS. WE WERE ADVISED BY THE CRS THAT THE MANUFACTURER OF THE RAFTS (WINSLOW) HAS CHANGED THE VACUUM BAGS AND THEY ARE HAVING ISSUES. I CONTACTED WINSLOW AND WAS ADVISED THAT IN FACT THERE IS A PROBLEM WITH THE VACUUM BAGS. I RETURNED TO THE AIRCRAFT AND CHECKED THE SECOND RAFT, S/N 10UL-00870 AND FOUND THAT THE VACUUM BAG HAD LEAKED AS WELL. I HAD TO PARTIALLY DISASSEMBLE THE DIVAN IN ORDER TO REMOVE THE LIFE RAFT. MY CONCERN IS AFTER TIME AND LOSS OF VACUUM, IF THE RAFT WAS NEEDED IN AN EMERGENCY, A TYPICAL PASSENGER WOULD NOT BE ABLE TO REMOVE THE RAFT FROM IT'S NORMAL STORAGE POSITION.
